On a general method studying spectral asymptotics and its application to shell theory
Doklady Akademii Nauk, Tome 266 (1982) no. 2, pp. 276-280
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_266_2_a4,
author = {S. Z. Levendorskii},
title = {On a general method studying spectral asymptotics and its application to shell theory},
journal = {Doklady Akademii Nauk},
pages = {276--280},
year = {1982},
volume = {266},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_266_2_a4/}
}
S. Z. Levendorskii. On a general method studying spectral asymptotics and its application to shell theory. Doklady Akademii Nauk, Tome 266 (1982) no. 2, pp. 276-280. http://geodesic.mathdoc.fr/item/DAN_1982_266_2_a4/